# SDR AALA202203237921

- Difficulty date: March 2, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER RIB CRACKED AT STABILIZER STATION 92.7 AND 29 INCHES FROM THE FRONT SPAR.  REPAIRED RIB PER SRM 55-10-09-2R-4.
